| Model Number |
72404433 |
| Medical Device Problem Codes |
Collapse (1099); Inflation Problem (1310); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with difficulty inflating and deflating the device.The pump bulb did not fully or properly rebound.During a revision surgery, the pump was explanted and replaced, while the remaining device components were retained.There were no patient complications.
Additional Manufacturer Narrative
At this time, the investigation is in progress.Once the investigation is completed the final report will be submitted.